# SDR SWAA2013020412342

- Difficulty date: January 13, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: 507978
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ON INTERNAL AREA OF LEFT EMERGENCY EXIT DOOR.  REPLACED ANGLE LOCATED ON INTERNAL AREA OF LEFT EMERGENCY DOOR IAW B737-300 SRM 51-10-02 ITEM 8 AND INSTALLED FASTENER IAW SRM B737-300 51-40-02 AND DRAWING 50-7978
